cancel
Showing results for 
Search instead for 
Did you mean: 

herceptin side effects

3 REPLIES 3
Member

Re: herceptin side effects

Hi there,
I've had 8 herceptin now and have all the same SE's you report. Funny though, I've never put the light headiness and dizzyness down to the herceptin. I also have a feeling of being 'off balance' that I liken to the feeling of being on a boat. I always tend to fear the worst! I may get the lugs checked out!
Paula x

Member

Re: herceptin side effects

Hi, Jayney, thanks for ypur post. I have to have 12 months of Herceptin when i finish chemo & RADS. I have read there can be some unpleasant SE. I too got Labrynthitis just before chemo 5- horrible
congrats on finishing everything

Carolxx

Member

Re: herceptin side effects

Hi there,
Like you I had my last herceptin on Monday and feel as you do, tired, drained emotionally and physically! I thought it was worth mentioning, and your nausea and off balance may have nothing to do with it, but go and have your ears checked! I felt as you did about 3 months ago and I had labrynthitis (inflamation of inner ear) and it made me feel absolutely awful. Nothing could be done, as it was a virus, but really knocked me off my feet. The other thing is that although the herceptin side effects are not horrendous like chemo, the drug is boosting your immune system so it may take a while for you to settle down - afterall you've put it through the mill!

Highlighted
Member

herceptin side effects

I have just finished my 18 herceptin treatments and am feeling extactic! and anxious at the same time. I am truly tired out both physically and emotionally and to be honest unlike some of the people I talk to apart from the tiredness its really gone Ok but recently I have been feeling off balance; nauseaus and "not being quite there" difficult to articulate. I can be sitting down or standing up and its just comes in a wave.
Any ideas and or tips?